# SDR MASA2016111212474

- Difficulty date: November 12, 2016
- Submitted: November 13, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 33,286 hours, 26,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOD LIGHT LT ROW 11 INOPERATIVE.  R & R THE BULB IAW 33-51-09 OPS CHECKED GOOD IAW AMM 33-51-00.
